I don’t know much about syncope but I thought it involved fainting / blacking out. My experience is limited to having to decide on a medical dismissal case for vasovagel syncope. They would black out randomly.
I get a light headed / dizzy feeling often which I’m waiting to see someone about. So no diagnosis yet.
Would your GP refer you to ENT to get checked over? Worth an ask.
I take it you have tested yourself for covid? You know I’ve had it for the past couple weeks. There was one day last week, when I was actually feeling faint and had to go sit down once or twice. I do still have a touch of “spaciness” about me and my hearing is slightly off…or want of better descriptions. So naturally I’m putting it down to covid as I’m still testing positive. Could it possibly be the same for you?
I hadn’t thought of covid and I haven’t taken a test because I haven’t got any other symptoms that would match - but it’s worth ruling out. Lea has had a cold for the last week and has taken a covid test which was negative
Yep I sure do know that Dr Google can prove anything and probably that I am just in the late stages of pregnancy or something
The GP has agreed my blood pressure is a bit high so amended my candysartin so necessitates liver and kidney checks- which allows for a cholesterol test - which gives the opportunity to ask for some cardioid scans etc
Let us know how you get on too
What the GP did say which was news to me was “long term high blood pressure increases the risk of arteries shedding clots”
What about your blood pressure, Simon? Do you feel it may be dropping (a relative drop) for any reason? or perhaps it’s dropping suddenly, or a little too quickly ?
Perhaps I’m barking up the wrong tree, but Hawthorn (you can get it in liquid form) is great to level and stabilize your BP. It’s interesting how it works to bring BP up if you have it low and lower it if you’re high.
Generally speaking my BP is in the 150 over 85 range. It’s been creeping up before the last few months. The spacey feelings started the weekend before last, specifically on the Thursday continued on the Friday and have been a factor of everyday since .
My BP meds have just been increased but I don’t think they’ve yet systematically lowered my BP. Has suggested about some postural change will be a factor but I’m not getting spaciness associated with movement or standing it’s coming and going when I’m at rest. I normally notice it come on like a light switch. I’m less sure about it going off - I have noticed it suddenly stop but generally I don’t know this .
All the strange things that happen to us after stroke eh?
And they all cause a return of anxiety
In my case it was low blood pressure that spaced me out. Coming up for year post stroke Weird days came to a head one evening when I turned over in bed , felt like I had cannon ball for a brain that was drggging me through bed, got anxious, afraid to turn head should it happen again ,it did and felt nauseous. After a horrendous night BP checked…. Low. Docter adjusted my medication, no problem since but was creepy at time.
Nearly 6 months post TIA’s and most things going pretty ok I am lucky to be able to acknowledge except the daily and day long occurrence of a fuzzy head. It seems particularly triggered when I use a computer or tablet and scroll up and down a bit more than usual.
I wondered if this was common or if there was a coping mechanism out there?
I had a fuzzy head for months after my stroke & thought it was never going to let up. It did start to after 9 months or so but everyone is different so hopefully yours will be quicker.
Prolonged screen use is tiring for everyone. Ensure you are taking regular breaks…i take 10 mins away every hour as a minimum. I have computer glasses too which help. I do find fast moving thjngs though upset my brain & i can’t cope with them. I think it’s just a side effect of stroke which I’m hoping will go eventually.
Don’t know if that’s much help or just a ramble on my part.
Thank you for sharing that; it does seem to be a reasonably common side effect. I don’t spend a great deal oh time in front of a computer, max 1 hour a day but that seems to set it off. As you say, hopefully time the great healer will do its stuff.